English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

T-Duality, Dual Conformal Symmetry and Integrability for Strings on AdS5 x S5

MPS-Authors
/persons/resource/persons20678

Beisert,  Niklas
Duality & Integrable Structures, AEI-Golm, MPI for Gravitational Physics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

429172.pdf
(Publisher version), 221KB

0903.0609v1.pdf
(Preprint), 233KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Beisert, N. (2009). T-Duality, Dual Conformal Symmetry and Integrability for Strings on AdS5 x S5. Fortschritte der Physik, 57(5-7), 329-337. doi:10.1002/prop.200900060.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0013-45F3-5
Abstract
In recent years two intriguing observations have been made for N=4 super Yang-Mills theory and for superstrings on AdS5 x S5: In the planar limit the computation of the spectrum is vastly simplified by the apparent integrability of the models. Furthermore, planar scattering amplitudes of the gauge theory display remarkable features which have been attributed to the appearance of a dual superconformal symmetry. Here we review the connection of these two developments from the point of view of the classical symmetry by means of a super-T-self-duality. In particular, we show explicitly how the charges of conformal symmetry and of the integrable structure are related to the dual ones. Comment: Proceedings of RTN Forces-Universe Workshop 2008, Varna